Alert archive / Nevada / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 72, NWS Elko, NV

August 25, 2014Elko County, Nevada

NWS Elko, NV issued this severe thunderstorm warning at Aug 25, 2014, 5:56 PM PDT for Elko County, Nevada. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 25, 2014, 5:56 PM PDT (00:56 UTC)
Expired
Aug 25, 2014, 7:00 PM PDT
In force
64 min
Issued by
NWS Elko, NV
Area
Storm-based polygon

County Elko County, NV

The radar

The Elko radar (KLRX), 143 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Elko, NV (KLKN), launched 00:00Z, 0.9 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Elko, NV at 00:00Z on 2014-08-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 136 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Elko, NV at 00:00Z on 2014-08-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
136 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
2334 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

088 
WUUS55 KLKN 260056
SVRLKN
NVC007-260200-
/O.NEW.KLKN.SV.W.0072.140826T0056Z-140826T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ELKO NV
556 PM PDT MON AUG 25 2014

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL ELKO COUNTY IN NORTHEAST NEVADA...
  THIS INCLUDES THE TOWNS OF DEETH...ELBURZ...AND HALLECK...AND      
  INTERSTATE 80...

* UNTIL 700 PM PDT

* AT 554 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 13     
  MILES WEST OF DEETH...AND MOVING NORTHEAST AT 25 MPH. WINDS THIS   
  STRONG WILL BLOW SEMI TRUCKS AND OTHER HIGH PROFILE VEHICLES OFF   
  THE ROAD. THEY WILL TEAR PORTIONS OF ROOFS OFF BUILDINGS AND LEVEL 
  OUT BUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
   DEETH...ELBURZ...HALLECK...INTERSTATE 80...

&&

LAT...LON 4155 11501 4106 11498 4101 11557 4117 11567
TIME...MOT...LOC 0055Z 245DEG 21KT 4113 11550

$$

BB
1 follow-up statement
997 
WWUS55 KLKN 260155
SVSLKN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
655 PM PDT MON AUG 25 2014

NVC007-260205-
/O.EXP.KLKN.SV.W.0072.000000T0000Z-140826T0200Z/
ELKO NV-
655 PM PDT MON AUG 25 2014

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ELKO COUNTY WILL
EXPIRE AT 700 PM PDT...

* LOCATIONS IMPACTED INCLUDE...
  RURAL CENTRAL ELKO COUNTY...

THE STORM HAS WEAKENED BELOW SEVERE LIMITS. RAINS MAY CONTINUE. 
REMEMBER...IF YOU COME TO A FLOODED OR CLOSED ROAD...TURN AROUND. 
DON'T DROWN.

&&

LAT...LON 4155 11501 4106 11498 4101 11557 4117 11567
TIME...MOT...LOC 0155Z 245DEG 21KT 4128 11508

$$

BB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 2:00 PM PDT, 3 hours 56 minutes earlier.

Area forecast discussion, Aug 25, 2:00 PM PDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
200 PM PDT MON AUG 25 2014

.SYNOPSIS...LOW PRESSURE WILL CONTINUE TO PRODUCE SHOWERS AND
THUNDERSTORMS ACROSS NEVADA THROUGH TUESDAY EVENING. THIS SYSTEM
WILL EXIT THE GREAT BASIN WEDNESDAY, REPLACED BY HIGH PRESSURE
WHICH WILL PROVIDE DRY WARMER WEATHER THURSDAY AND FRIDAY.

&&

.SHORT TERM...TONIGHT THROUGH WEDNESDAY.

STRONG 574 DM MID-LEVEL LOW, CERTAINLY STRONG FOR LATE SUMMER
STANDARDS, IS CENTERED OVER HUMBOLDT COUNTY THIS AFTERNOON.
CIRCULATION IS CLEARLY EVIDENT ON WATER VAPOR IMAGERY NEAR DENIO
AT NOON. EXPECT MID CLOUDS TO CONTINUE TO THIN THROUGH THE
AFTERNOON, ALLOWING CONVECTIVE TEMPERATURES IN THE MID 70S TO BE
OBTAINED. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE
EXPECTED THIS AFTERNOON INTO THIS EVENING, WITH THE HIGHEST
COVERAGE ACROSS ELKO COUNTY. SOME STORMS WILL BE STRONG TO LOCALLY
SEVERE ACROSS NE NEVADA THROUGH 8 PM, WITH STRONG BULK SHEAR AND
MODERATE CAPE SUPPORTING SOME STRONG/ORGANIZED UPDRAFTS. SMALL
HAIL AND GUSTY WINDS WILL ACCOMPANY THE STRONGEST STORMS, AND
PLACED THIS IN THE GRIDS FOR ELKO COUNTY THIS EVENING. SPC'S 5%
WIND/HAIL PROBABILITY FOR MAINLY ELKO COUNTY LOOKS ON TRACK. WITH
COLD TEMPERATURES ALOFT (500 MB TEMPS FALLING TO -15C BY 5 PM)
EXPECT SOME STORMS TO BE EFFICIENT HAIL PRODUCERS.

TONIGHT...CLOSED LOW ONLY SLOWLY SINKS INTO NORTHERN NEVADA. KEPT
PLENTY OF SHOWERS AND ISOLATED THUNDER MENTIONED OVERNIGHT, AS THE
LOW AND ITS COLD MID-LEVEL TEMPS DRIFT OVERHEAD. DESPITE THE
UNFAVORABLE NOCTURNAL TIMING, NAM/GFS INSTABILITY FIELDS STRONGLY
SUGGEST NOCTURNAL STORMS FROM SOUTHERN ELKO COUNTY AND THE RUBY
MOUNTAINS, TO NW WHITE PINE COUNTY, TO EUREKA. MAINTAINED
SCATTERED THUNDERSTORMS IN THE GRIDS FOR THESE ZONES OVERNIGHT.

TUESDAY...AS SUSPECTED YESTERDAY, THE SLOWER EJECTION OF THE LOW
PRESSURE SYSTEM APPEARS TO BE IN THE WORKS, AS THE CUTOFF LOW IS
REMOVED FROM STRONGER FLOW TO ITS NORTH. PROGRESSIVELY BIASED GFS
HAS BACKED UP TO JOIN THE REST OF THE MODELS, PLACING THE
MEANDERING LOW NEAR EUREKA 5 PM TUESDAY. AS SUCH, ANOTHER ROUND OF
SCATTERED SHOWERS AND THUNDERSTORMS WILL IGNITE TUESDAY AFTERNOON,
MAINLY IN THE EASTERN HALF OF THE LOW'S CIRCULATION, ACROSS ELKO
AND WHITE PINE COUNTIES. SHEAR WILL BE MUCH LESS ON TUESDAY
BENEATH THE CYCLONE'S CIRCULATION, WITH 700 MB WINDS FALLING TO
NEAR 0 KTS. AS SUCH, THE THREAT FOR STRONG STORMS WITH HAIL/WIND
WILL BE MUCH REDUCED TUESDAY, WITH THE THREAT TRANSITIONING TO
SLOW-MOVING STORMS PRODUCING LOCALLY HEAVY RAINFALL. WITH MARGINAL
PW OF 0.60-0.70 INCH A FLASH FLOOD WATCH IS NOT WARRANTED, BUT
CERTAINLY COULD SEE SOME FLOODING ISSUES FROM THE STRONGER STORMS
TUESDAY AFTERNOON.

WEDNESDAY...CLOSED LOW WEAKENS TO AN OPEN WAVE, AND EJECTS
EASTWARD OUT OF THE GREAT BASIN. MODELS ARE VERY AGGRESSIVE
PUSHING MUCH DRIER AIR AND RISING HEIGHTS INTO NEVADA WEDNESDAY,
WITH AGAIN 12Z GFS LEADING THE PACK WITH PW LESS THAN 0.50 INCH
FOR ALL ZONES BY 5 PM. REMOVED WHAT LITTLE POPS WE HAD, A DRY DAY
FOR ALL LOCATIONS. AFTERNOON TEMPERATURES RISE 5-8 DEGREES OVER
TUESDAY'S MILD READINGS, BUT STILL A BIT BELOW NORMAL FOR AUGUST.

TURNER

.LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY. MODELS IN AGREEMENT
WITH UPPER LOW MOVING EAST WEDNESDAY NIGHT ALLOWING THE RIDGE TO
BUILD OVER THE CWA. MODELS DIFFERENCES BY FRIDAY AS EC MUCH FLATTER
WITH RIDGE THAN GFS. WITH RIDGE BUILDING OVER THE GREAT BASIN...
WARMER WEATHER WILL BE IN STORE FOR THE CWA. HOWEVER THE EC SOLUTION
WOULD HINT A FEW SHOWERS NEAR THE ID-NV BORDER FRIDAY AFTERNOON. THUS
HAVE LEFT FORECAST DRY FRIDAY SINCE MODELS ARE NOT CONSISTENT. NEXT
WEEKEND MODELS SHOWING BROAD TROF ACROSS NORTHERN NEVADA. AS
LOW PRESSURE DEVELOPS OFF THE COAST OF BRITISH COLUMBIA...EXPECT
MAINLY DRY CONDITIONS...BUT BREEZY.

&&

.AVIATION...EXPECT VFR CONDITIONS OVER THE NEXT 24 HOURS AT ALL TAF
SITES. HOWEVER SHOWERS AND THUNDERSTORMS AT KWMC AND KEKO THIS
EVENING.  LESSER CHANCES AT KELY NEAR 20 PERCENT AND DO NOT EXPECT
ANY STORMS AT KTPH.

&&

.FIRE WEATHER...LOW PRESSURE WILL DRIFT OVER NEVADA THROUGH
TUESDAY EVENING, WITH SCATTERED SHOWERS AND THUNDERSTORMS
CONTINUING. EXPECT LAL OF 4, WITH MOST CONVECTION FAVORING THE
TYPICAL AFTERNOON/EVENING HOURS. THAT SAID, INSTABILITY WILL BE
SUFFICIENT FOR NOCTURNAL THUNDERSTORMS IN PORTIONS OF EASTERN
NEVADA TONIGHT. STRONGEST STORMS WILL PRODUCE SMALL HAIL AND
ERRATIC OUTFLOW WINDS TO 50 MPH.

TUESDAY...LOW PRESSURE SYSTEM MEANDERS DIRECTLY OVER NEVADA,
PRODUCING MORE SCATTERED THUNDERSTORMS, WITH LAL 4, PRIMARILY OVER
FWZ 469, 470 AND 455. STORMS WILL MOVE SLOWLY, INCREASING THE
CHANCE OF WETTING RAINS, AND MINIMIZING THE THREAT OF DRY
LIGHTNING STRIKES.

WINDS WILL BE LIGHT OUTSIDE OF CONVECTION THROUGH TUESDAY.

WEDNESDAY...BUILDING HIGH PRESSURE WILL PROVIDE DRY WEATHER AND
WARMER TEMPERATURES, WITH LIGHT WINDS AND LOWER MIN RH.

TURNER

&&

.LKN WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

99/87/87/99
Hazardous weather outlook, Aug 25, 3:33 AM PDT, 14 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ELKO NV
333 AM PDT MON AUG 25 2014

NVZ031-260100-
NORTHERN ELKO COUNTY-
333 AM PDT MON AUG 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
NEVADA.

.DAY ONE...TODAY AND TONIGHT.

AN UPPER LEVEL DISTURBANCE FROM THE PACIFIC NORTHWEST WILL PUSH
INTO NORTHERN NEVADA TODAY. THIS SYSTEM WILL DESTABILIZE THE
ATMOSPHERE ALLOWING FOR THUNDERSTORMS TO DEVELOP BY NOON ACROSS
NORTHEASTERN NEVADA. MOST THUNDERSTORMS WILL BE GARDEN
VARIETY...BUT A FEW STORMS COULD BECOME STRONG...WITH GUSTY WINDS
AND SMALL HAIL BEING THE BIGGEST THREAT. THE HIGHEST PROBABILITY
OF STRONG STORMS WILL BE ACROSS NORTHERN ELKO COUNTY THIS
AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO
STANDARD OPERATING PROCEDURE.

In the hours before

Special weather statement, Aug 25, 3:48 PM PDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
348 PM PDT MON AUG 25 2014

NVZ036-252315-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY NV-
348 PM PDT MON AUG 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LANDER AND
NORTHWESTERN EUREKA COUNTIES UNTIL 415 PM PDT...

AT 344 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CRESCENT VALLEY...MOVING NORTHEAST AT 15
MPH.

HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  CRESCENT VALLEY...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4063 11648 4042 11625 4038 11664 4043 11670
TIME...MOT...LOC 2248Z 239DEG 13KT 4044 11657

JRM
Special weather statement, Aug 25, 4:44 PM PDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
444 PM PDT MON AUG 25 2014

NVZ036-038-260015-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY NV-SOUTHWEST ELKO
COUNTY NV-
444 PM PDT MON AUG 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN EUREKA AND CENTRAL ELKO
COUNTIES UNTIL 515 PM PDT...

AT 443 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PALISADE...MOVING NORTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
   CARLIN AND EMIGRANT MINE...
   INTERSTATE 80 NEAR CARLIN...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4082 11607 4060 11586 4053 11620 4061 11631
TIME...MOT...LOC 2344Z 235DEG 9KT 4060 11616

JRM
Special weather statement, Aug 25, 5:03 PM PDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
503 PM PDT MON AUG 25 2014

NVZ031-260100-
NORTHERN ELKO COUNTY NV-
503 PM PDT MON AUG 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ELKO COUNTY UNTIL
600 PM PDT...

AT 500 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CONTACT...MOVING NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
BRIEF HEAVY RAIN...AND DIME SIZED HAIL.

* LOCATIONS IMPACTED INCLUDE...
   JACKPOT...US HIGHWAY 93...

&&

LAT...LON 4197 11403 4176 11404 4163 11480 4179 11493
      4201 11467 4200 11405
TIME...MOT...LOC 0003Z 239DEG 32KT 4176 11476

BB
Special weather statement, Aug 25, 5:07 PM PDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
507 PM PDT MON AUG 25 2014

NVZ036-037-260100-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY NV-SOUTHERN LANDER
COUNTY AND SOUTHERN EUREKA COUNTY NV-
507 PM PDT MON AUG 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL EUREKA COUNTY UNTIL 600
PM PDT...

AT 506 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 15 MILES NORTHEAST OF GRASS VALLEY...MOVING NORTH
AT 20 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAINS AND DIME SIZED HAIL.

* LOCATIONS IMPACTED INCLUDE...
  RURAL CENTRAL EUREKA COUNTY...

&&

LAT...LON 4052 11652 4043 11610 3999 11636 4002 11659
TIME...MOT...LOC 0007Z 191DEG 17KT 4010 11645

BB
Special weather statement, Aug 25, 5:13 PM PDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
513 PM PDT MON AUG 25 2014

NVZ036-037-260115-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY NV-SOUTHERN LANDER
COUNTY AND SOUTHERN EUREKA COUNTY NV-
513 PM PDT MON AUG 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LANDER COUNTY UNTIL 615
PM PDT...

AT 512 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 36 MILES NORTH OF NEW PASS SUMMIT...MOVING
NORTHEAST AT 10 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
   ANTELOPE VALLEY...HIGHWAY 305...

&&

LAT...LON 4042 11715 4015 11687 3992 11734 4006 11750
TIME...MOT...LOC 0013Z 227DEG 7KT 4005 11733

BB
Special weather statement, Aug 25, 5:33 PM PDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
533 PM PDT MON AUG 25 2014

NVZ031-038-039-260130-
NORTHERN ELKO COUNTY NV-SOUTH CENTRAL ELKO COUNTY NV-SOUTHWEST ELKO
COUNTY NV-
533 PM PDT MON AUG 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ELKO COUNTY UNTIL 630 PM
PDT...

AT 530 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 14 MILES NORTHWEST OF DEETH...MOVING NORTHEAST AT
25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
   GIBBS RANCH...H D SUMMIT...HIGHWAY 93...

&&

LAT...LON 4179 11521 4126 11466 4096 11567 4114 11580
TIME...MOT...LOC 0033Z 234DEG 24KT 4121 11546

BB

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 5:03 PM PDTSpecial Weather StatementLKN57 min
Aug 25, 5:05 PM PDTSevere Thunderstorm WarningLKNElko40 min
Aug 25, 5:07 PM PDTSpecial Weather StatementLKNEureka53 min
Aug 25, 5:13 PM PDTSpecial Weather StatementLKNLander62 min
Aug 25, 5:31 PM PDTSevere Thunderstorm WarningLKNElko59 min
Aug 25, 5:33 PM PDTSpecial Weather StatementLKNElko57 min
Aug 25, 5:43 PM PDTSevere Thunderstorm WarningLKNElko47 min
Aug 25, 6:12 PM PDTAreal Flood AdvisoryLKNElko3 hr
Aug 25, 6:24 PM PDTSpecial Weather StatementLKNEureka36 min
Aug 25, 6:29 PM PDTSpecial Weather StatementLKN31 min
Aug 26, 12:01 PM PDTSpecial Weather StatementLKNWhite Pine29 min
Aug 26, 12:21 PM PDTSpecial Weather StatementLKN39 min
Aug 26, 12:22 PM PDTFlash Flood WarningLKNNye, White Pine3 hr
Aug 26, 12:40 PM PDTAreal Flood AdvisoryLKNWhite Pine3 hr
Aug 26, 12:45 PM PDTSpecial Weather StatementLKNWhite Pine45 min
Aug 26, 1:22 PM PDTSpecial Weather StatementLKN38 min
Aug 26, 2:43 PM PDTSpecial Weather StatementLKN32 min
Aug 26, 3:22 PM PDTAreal Flood AdvisoryLKNWhite Pine3 hr
Aug 26, 3:54 PM PDTSpecial Weather StatementLKN36 min
Aug 26, 3:56 PM PDTSpecial Weather StatementLKN19 min

Nearby

Severe Thunderstorm Warnings in Nevada, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.